MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD CLEO INFUSION SETS; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. CADD CLEO INFUSION SETS; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7230-24
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This remediation mdr was generated under protocol b10010116, as a result of warning letter cms#(b)(4).No problem or issues were identified during the device history record review.A sample was received for evaluation.The sample was received without its original packaging, not decontaminated, in used conditions and inside in a plastic bag.During visual inspection, the sample was visually inspected under normal conditions of illumination to detect sample conditions that could cause functional issues.Unable to confirm the complaint reported, sample returned was used and without cannula.Root cause could not determined, no actions taken.
 
Event or Problem Description
It was reported that the catheter's cannula was bent.No patient injury reported.

Brand Name
CADD CLEO INFUSION SETS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key16909082
Report Number3012307300-2023-05526
Device Sequence Number7375176
Product Code FPA
UDI-Device Identifier10610586028397
UDI-Public10610586028397
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K042172
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/10/2026
Device Catalogue Number21-7230-24
Device Lot Number4122815
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/29/2022
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2023
Initial Report FDA Received Date05/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age87 YR
Patient SexFemale